# SDR 97ZZZX3455

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N5414X
- Make and model: Skrsky S76
- Aircraft serial: 760152
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402
- Condition: Cracked
- Location: Strobe
- Part time: 207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LENS IS CRACKED ALONG SEAM.
